Fertility Friends Support Forum banner
1 - 3 of 3 Posts

·
Premium Member
Joined
·
4,046 Posts
Discussion Starter · #1 ·
can i please ask a question on behalf of a friend? she's not a member and cant get to her pc easily so i'm asking for her. should add she is not ttc having had ectopics and failed ivfs in the past, now has a beautiful adopted little boy :)

my friend discovered she had a fibroid on her womb at the beg of the year - 4x5cm - and was given a Zoladex 10.8 jab on 5th March to start shrinking it. she had a period at the end of march and surgery to remove fibroid and a cyst on 28th April - all went well...but she has not had a period since the one in march - thats about 22 weeks, tho only 18 wks since the op. she suffered with bad hot flushes for a while but these seem to be getting a bit better now. the cons didnt seem to have any idea when her periods would return, just said 'at some point'. she recently read some information about the 10.8 jab, and that it is only meant to be used by men, and a such a high dose is not paricularly usual, so she is freaking out a bit and worrying that she has been sent into the menopause forever :eek: she has had some bloods taken which apparently show hormones and thyroid function are all normal. she is now having these tests repeated 1 month on  but no results yet. and still no period :(
any words to reassure her, have you heard of anyone being given this high dose? and how long should it take for her periods to return?

thanks heaps :)

kj x
 

·
Registered
Joined
·
2,229 Posts
That is quite a high dosage but having had it only once her body should sort it self out it will just take time. I have known women take up to 12 months after this type of medication for the body to get back to normal.

Ruth
 

·
Premium Member
Joined
·
4,046 Posts
Discussion Starter · #3 ·
thank you for taking the time to reply Ruth - i'm sure this will reassure her :)

kj x
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top